# SDR 05FDEA03654

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT END OF STRINGER -40 (UPPER STRINGER).  DURING HFEC INSPECTION AT LT WING TANK.  REPAIR CARRIED OUT AS PER SRM 57-20-00.
